标题:Adaptive Feedback Control for a Class of Discrete Chaotic Systems
作者:Zhang, Fangfang; Xing, Jin; Zhao, Huawen
作者机构:[Zhang, Fangfang] Shandong Univ, Sch Control Sci & Engn, Jinan 250061, Shandong, Peoples R China.; [Xing, Jin] Binzhou Univ, Automat Dept, Binzhou 2 更多
会议名称:4th International Conference on Manufacturing Science and Engineering (ICMSE 2013)
会议日期:MAR 30-31, 2013
来源:ADVANCES IN MANUFACTURING SCIENCE AND ENGINEERING, PTS 1-4
出版年:2013
卷:712-715
页码:2791-2798
DOI:10.4028/www.scientific.net/AMR.712-715.2791
关键词:Discrete chaotic systems; adaptive control; fixed point
摘要:Discrete chaotic systems are more difficult to control than continuous chaotic systems. We discuss adaptive control scheme of continuous chaotic systems published in a series of papers, and study on how the convergence factor affects the convergence time and the property of final control strength by mathematical analysis and number simulations. Then we generalize it into discrete systems satisfying certain conditions and provide mathematical proof. The effect of convergence factor is emphasized. Finally, we apply the scheme to two discrete chaotic systems, which verify its effectiveness.
收录类别:CPCI-S;EI;SCOPUS
资源类型:会议论文;期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-84880496216&doi=10.4028%2fwww.scientific.net%2fAMR.712-715.2791&partnerID=40&md5=a4887e4d2a1161087def810fe8f96055
TOP